The Hermite Hadamard Inequality on Hypercuboid
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2019, Vol 16, Issue 0
Abstract
Given any a := (a1; a2,... ; an) and b := (b1; b2;... ; bn) in Rn. The n-fold convex function dened on [a; b], a; b 2 Rn with a < b is a convex function in each variable separately. In this work we prove an inequality of Hermite-Hadamard type for n-fold convex functions. Namely, we establish the inequality
Authors and Affiliations
Mohammad W Alomari
Edge Jump Distance Graphs
The concept of edge jump between graphs and distance between graphs was introduced by Gary Chartrand et al. in [5]. A graph H is obtained from a graph G by an edge jump if G contains four distinct vertices u, v, w, and x...
On a Subclass of Meromorphic Multivalent Functions
In this paper, we introduce a new class of meromorphic multivalent functions in the puncturedunit discU*{z∈c:0 <|z|<1} . We obtain various resultsincluding coefficients inequality, convex set, radius of sta...
Bounds on the finite-sample risk for exponential distribution.
In this paper, we derive lower and upper bounds on the expected nearest neighbor distance for exponential distribution, and find lower and upper bounds on the risk of the nearest neighbor of exponential distribution.
Coincidence and common fixed points of Greguš type weakly biased mappings
In this note, common fixed point theorem of compatible mappings of type(A) due to Murthy et al.[ P. P. Murthy, Y. J. Cho and B. Fisher, Common fixed points of Gregu type mappings, Glasnik Maematicki, Vol.30(50), (1...
Semiorthogonal B-spline Wavelet for Solving 2D- Nonlinear Fredholm-Hammerstein Integral Equations
This work is concerned with the study of the second order (linear) semiorthogonal B-spline wavelet method to solve one-dimensional nonlinear Fredholm-Hammerstein integral equations of the second kind. Proof of the existe...